Alert archive / Arizona / Flash Flood Warnings in 2010
Flash Flood Warning 39, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this flash flood warning at Oct 6, 2010, 10:08 AM MST for Coconino County, Arizona. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 6, 2010, 10:08 AM MST (17:08 UTC)
- Expired
- Oct 6, 2010, 12:44 PM MST
- In force
- 3 hr
- Issued by
- NWS Flagstaff, AZ
- Area
- Storm-based polygon
- Flood severity
- None
County Coconino County, AZ
The radar
The Flagstaff radar (KFSX), 93 km from the middle of the area, began a volume at 17:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 5.1 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 376 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 638 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 286 m²/s²
- 0-3 km storm-relative helicity
- 320 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.8
The text
As transmitted, in the capitals the NWS used until 2016.
806
WGUS55 KFGZ 061708
FFWFGZ
AZC005-062000-
/O.NEW.KFGZ.FF.W.0039.101006T1708Z-101006T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1008 AM MST WED OCT 6 2010
THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL COCONINO COUNTY IN NORTH CENTRAL ARIZONA...
* UNTIL 100 PM MST
* AT 1004 AM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LARGE BAND OF THUNDERSTORMS AND HEAVY RAIN IS MOVING INTO THE
SCHULTZ BURN AREA FROM THE SOUTHWEST.
* EXPECT FLASH FLOODING FROM THE SCHULTZ BURN AREA EASTWARD TO HWY
89. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WUPATKI TRAILS AND TIMBERLINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE HEAVY RAIN WILL LIKELY TRIGGER FLASH FLOODS WITHIN VULNERABLE
DRAINAGES IN AND DOWNSTREAM OF THE SCHULTZ FIRE BURN AREA. NORMALLY
DRY WASHES IN THE WARNING AREA WILL BECOME QUICKLY INUNDATED BY
FLOODWATERS.
AREAS IMPACTED BY THIS WARNING INCLUDE THOSE COMMUNITIES NORTHEAST OF
FLAGSTAFF ALONG AND NEAR HIGHWAY 89 NORTH OF SILVER SADDLE ROAD...
INCLUDING BUT NOT LIMITED TO HUTCHINSON ACRES...TIMBERLINE...WUPATKI
TRAILS...AND FERNWOOD NEIGHBORHOODS.
AT THIS TIME THE WARNING DOES NOT INCLUDE THE DONEY PARK AREA EAST OF
HIGHWAY 89.
&&
LAT...LON 3540 11162 3539 11158 3535 11157 3532 11154
3527 11154 3527 11166
$$
RB1 follow-up statement
639
WGUS75 KFGZ 061944
FFSFGZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1244 PM MST WED OCT 6 2010
AZC005-061950-
/O.CAN.KFGZ.FF.W.0039.000000T0000Z-101006T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COCONINO AZ-
1244 PM MST WED OCT 6 2010
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL COCONINO
COUNTY...
HEAVY RAINFALL HAS NOT MATERIALIZED OVER THE SCHULTZ BURN AREA THIS
MORNING AND THE FLASH FLOOD WARNING HAS BEEN CANCELLED.
STRONG THUNDERSTORMS WITH HEAVY RAINFALL WILL CONTINUE TO DEVELOP
NEAR FLAGSTAFF THIS AFTERNOON AND RESIDENTS NEAR THE SCHULTZ BURN
AREA ARE ADVISED TO REMAIN ON ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND POSSIBLE FLASH FLOODING THIS AFTERNOON AND EVENING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM MST WEDNESDAY
AFTERNOON FOR NORTHERN ARIZONA.
LAT...LON 3540 11162 3539 11158 3535 11157 3532 11154
3527 11154 3527 11166
$$
RBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this flash flood warning went out at Oct 6, 9:30 AM MST, 38 minutes earlier.
Area forecast discussion, Oct 6, 9:30 AM MST, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 930 AM MST WED OCT 6 2010 .SYNOPSIS...MOIST SOUTHERLY FLOW...INSTABILITY...AND LOW PRESSURE CENTERED OVER SOUTHERN CALIFORNIA WILL BRING NUMEROUS SHOWERS AND THUNDERSTORMS TO NORTHERN ARIZONA THROUGH THIS AFTERNOON. SOME STORMS WILL PRODUCE HEAVY RAIN...LARGE HAIL AND POTENTIALLY TORNADOES. THE CURRENT LOW SHOULD CROSS THE NORTHLAND ON THURSDAY...BRINGING A SLIGHT CHANCE OF PRECIPITATION TO AND NORTH OF THE MOGOLLON RIM. FROM FRIDAY THROUGH SUNDAY...DRY WEATHER WILL PREVAIL WITH AFTERNOON TEMPS WARMING TO SEASONAL NORMALS. && .DISCUSSION... 930 AM UPDATE...TORNADO WATCH FOR COCONINO...YAVAPAI...NAVAJO... APACHE AND GILA COUNTIES UNTIL 5 PM MST... IT CONTINUED TO BE A VERY ACTIVE MORNING WITH NUMEROUS SEVERE/ TORNADO PRODUCING THUNDERSTORMS. A CONTINUATION OF THIS ACTIVITY IS EXPECTED THROUGH THE DAY AS A STRONG LOW SPINS OVER CALIFORNIA. FOR TODAY...ANOTHER JET MAX WITH ENHANCED LIFT AND UPSLOPE FLOW WILL MOVE ACROSS THE AREA. IN ADDITION...THE VERTICAL WIND PROFILE IS FAVORABLE FOR THE FORMATION OF ROTATING THUNDERSTORMS OTHERWISE KNOWN AS SUPERCELLS...THE STRONGEST AND POTENTIALLY MOST SEVERE TYPE OF THUNDERSTORM. EXPECT SHOWERS AND STORMS TO CONTINUE THROUGH THE DAY...MOST NUMEROUS FROM PRESCOTT...FLAGSTAFF...PAYSON AND PAGE EARLY SPREADING TO THE EAST THROUGH THE DAY. A TORNADO WATCH IS IN EFFECT UNTIL 5 PM MST FOR YAVAPAI...COCONINO...GILA...NAVAJO AND APACHES COUNTIES. FOR TONIGHT AND THURSDAY...FORECAST MODELS ARE PRETTY AGGRESSIVE IN DRYING AND STABILIZING THE AIR MASS. GIVEN THE UPPER LOW WILL STILL BE CROSSING NORTHERN ARIZONA WITH SOME UPWARD MOTION AND MOISTURE COULD LINGER...WILL KEEP A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS FOR THURSDAY FOR AREAS ALONG AND NORTH OF THE MOGOLLON RIM. ANOTHER BREEZY AFTERNOON IS IN STORE WITH SOUTH TO SOUTHWEST WIND GUSTS IN THE 15 TO 30 MPH RANGE. FRIDAY THROUGH TUESDAY...DRY WEATHER SHOULD RETURN TO THE NORTHLAND FOR THIS PERIOD. ON FRIDAY...DECREASING WESTERLY FLOW ALOFT RETURNS. FOR THE WEEKEND...A LARGE HIGH PRESSURE SYSTEM IS SHOWN TO BUILD OVER CENTRAL CALIFORNIA. LOOK FOR FAIR WEATHER WITH HIGH TEMPERATURES WARMING TO SEASONAL NORMALS AND LIGHT NORTHEASTERLY SURFACE WINDS. && .AVIATION...FOR THE 18Z PACKAGE...EXPECT WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS THE FORECAST AREA THROUGH 04Z. SOME STORMS WILL BE SEVERE AND POSSIBLY CONTAIN TORNADOES. CEILINGS WILL RANGE FROM 2-4 KFT AGL ACROSS THE AREA. IMPROVING CONDITIONS ARE ANTICIPATED BY LATE THURSDAY MORNING. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. .FGZ WATCHES/WARNINGS/ADVISORIES... ...TORNADO WATCH FOR COCONINO...YAVAPAI...GILA...NAVAJO AND APACHE COUNTIES UNTIL 5 PM MST... ...SEVERE THUNDERSTORM WATCH FOR ALL OF NAVAJO COUNTY TODAY UNTIL 11 AM... && PUBLIC......................MCCOLLUM AVIATION....................MCCOLLUM VISIT WEATHER.GOV/FLAGSTAFF FOR NORTHERN ARIZONA WEATHER INFORMATION.
Hazardous weather outlook, Oct 6, 7:20 AM MST, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 720 AM MST WED OCT 6 2010 AZZ004>018-037>040-070715- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 720 AM MST WED OCT 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ARIZONA...NORTH CENTRAL ARIZONA...NORTHEAST ARIZONA AND WEST CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT A TORNADO WATCH IS IN EFFECT FOR YAVAPAI AND COCONINO COUNTIES UNTIL 11 AM MST. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR NAVAJO COUNTY UNTIL 11 AM. A COLD LOW PRESSURE SYSTEM CENTERED OVER SOUTHERN CALIFORNIA WILL PRODUCE STRONG THUNDERSTORMS OVER WESTERN ARIZONA TODAY. STORMS SOHOULD WEAKEN THIS EVENING AND DECREASE IN COVERAGE OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THIS IS A SLIGHT CHANCE OF THUNDERSTORMS ALONG AND NORTH OF THE RIM THURSDAY...FOLLOWED BY DRY WEATHER THROUGH NEXT TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Oct 6, 9:00 AM MST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
900 AM MST WED OCT 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 AM TSTM WND DMG BELLEMONT 35.23N 111.82W
10/06/2010 COCONINO AZ NWS EMPLOYEE
DAMAGE TO BUSINESSES...ROOFS AND FENCES FROM CONFIRMED
TORNADO. TRAIN DERAILED...21 RAILCARS THROWN OFF
TRACKS...AND TRUCKS OVERTURNED ON HIGHWAY.
&&
CORRECTED REMARKS
EVENT NUMBER FGZ1000204
BAKLocal storm report, Oct 6, 9:14 AM MST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
914 AM MST WED OCT 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM HAIL PARKS 35.26N 111.95W
10/06/2010 E1.75 INCH COCONINO AZ TRAINED SPOTTER
&&
EVENT NUMBER FGZ1000208
DMLocal storm report, Oct 6, 9:15 AM MST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
915 AM MST WED OCT 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 AM TORNADO BELLEMONT 35.23N 111.82W
10/06/2010 COCONINO AZ LAW ENFORCEMENT
CAMP NAVAJO POST IN BELLEMONT DAMAGE FROM TWO TORNADIC
STORMS....50 TO 100 POWER POLES SNAPPED OFF...DAMAGE TO
ROOFS...NUMEROUS RVS AT THE CAMP NAVAJO STORAGE
FACILITY.
&&
EVENT NUMBER FGZ1000209
TECLocal storm report, Oct 6, 9:48 AM MST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
948 AM MST WED OCT 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 AM TORNADO BELLEMONT 35.23N 111.82W
10/06/2010 COCONINO AZ LAW ENFORCEMENT
*** 7 INJ *** 14 HOMES DAMAGED
&&
EVENT NUMBER FGZ1000210
BAKLocal storm report, Oct 6, 9:50 AM MST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
950 AM MST WED OCT 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 AM TORNADO BELLEMONT 35.23N 111.82W
10/06/2010 COCONINO AZ NWS EMPLOYEE
DAMAGE TO BUSINESSES...ROOFS AND FENCES FROM CONFIRMED
TORNADO. TRAIN DERAILED...21 RAILCARS THROWN OFF
TRACKS...AND TRUCKS OVERTURNED ON HIGHWAY.
&&
CORRECTED EVENT
EVENT NUMBER FGZ1000204
TECLocal storm report, Oct 6, 9:54 AM MST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
954 AM MST WED OCT 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 AM HAIL 1 S COTTONWOOD 34.72N 112.02W
10/06/2010 M1.00 INCH YAVAPAI AZ TRAINED SPOTTER
&&
EVENT NUMBER FGZ1000211
TECThe office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 5, 9:26 PM MST | Severe Thunderstorm Warning | FGZ | Coconino, Yavapai | 19 min |
| Oct 5, 9:57 PM MST | Severe Thunderstorm Warning | FGZ | Yavapai | 18 min |
| Oct 5, 10:40 PM MST | Areal Flood Advisory | FGZ | Coconino | 6 hr |
| Oct 5, 11:04 PM MST | Areal Flood Advisory | FGZ | Coconino | 6 hr |
| Oct 6, 12:34 AM MST | Severe Thunderstorm Warning | FGZ | Coconino, Gila | 26 min |
| Oct 6, 1:08 AM MST | Severe Thunderstorm Warning | FGZ | Coconino, Gila, Yavapai | 22 min |
| Oct 6, 1:33 AM MST | Severe Thunderstorm Warning | FGZ | Coconino, Gila, Yavapai | 12 min |
| Oct 6, 1:58 AM MST | Tornado Warning | FGZ | Coconino, Gila | 17 min |
| Oct 6, 2:17 AM MST | Areal Flood Advisory | FGZ | Coconino | 118 min |
| Oct 6, 3:40 AM MST | Severe Thunderstorm Warning | FGZ | Yavapai | 35 min |
| Oct 6, 4:00 AM MST | Tornado Warning | FGZ | Yavapai | 45 min |
| Oct 6, 4:38 AM MST | Tornado Warning | FGZ | Coconino, Yavapai | 37 min |
| Oct 6, 5:07 AM MST | Tornado Warning | FGZ | Coconino, Yavapai | 38 min |
| Oct 6, 5:30 AM MST | Severe Thunderstorm Warning | FGZ | Coconino, Yavapai | 45 min |
| Oct 6, 5:59 AM MST | Tornado Warning | FGZ | Coconino | 46 min |
| Oct 6, 6:36 AM MST | Severe Thunderstorm Warning | FGZ | Coconino, Yavapai | 39 min |
| Oct 6, 6:53 AM MST | Tornado Warning | FGZ | Coconino, Yavapai | 22 min |
| Oct 6, 6:58 AM MST | Severe Thunderstorm Warning | FGZ | Yavapai | 32 min |
| Oct 6, 7:18 AM MST | Tornado Warning | FGZ | Coconino | 27 min |
| Oct 6, 7:31 AM MST | Tornado Warning | FGZ | Coconino, Yavapai | 44 min |
| Oct 6, 7:33 AM MST | Tornado Warning | FGZ | Coconino, Yavapai | 27 min |
| Oct 6, 7:42 AM MST | Severe Thunderstorm Warning | FGZ | Coconino | 33 min |
| Oct 6, 7:46 AM MST | Severe Thunderstorm Warning | FGZ | Coconino, Yavapai | 44 min |
| Oct 6, 8:06 AM MST | Severe Thunderstorm Warning | FGZ | Yavapai | 24 min |
| Oct 6, 8:06 AM MST | Tornado Warning | FGZ | Coconino | 39 min |
| Oct 6, 8:14 AM MST | Tornado Warning | FGZ | Coconino, Yavapai | 46 min |
| Oct 6, 8:19 AM MST | Severe Thunderstorm Warning | FGZ | Yavapai | 26 min |
| Oct 6, 8:19 AM MST | Severe Thunderstorm Warning | FGZ | Coconino | 26 min |
| Oct 6, 8:29 AM MST | Tornado Warning | FGZ | Yavapai | 46 min |
| Oct 6, 8:32 AM MST | Tornado Warning | FGZ | Yavapai | 28 min |
| Oct 6, 8:49 AM MST | Severe Thunderstorm Warning | FGZ | Coconino | 26 min |
| Oct 6, 8:53 AM MST | Tornado Warning | FGZ | Coconino | 37 min |
| Oct 6, 9:00 AM MST | Tornado Warning | FGZ | Coconino, Yavapai | 45 min |
| Oct 6, 9:05 AM MST | Tornado Warning | FGZ | Coconino, Yavapai | 25 min |
| Oct 6, 9:25 AM MST | Severe Thunderstorm Warning | FGZ | Coconino | 35 min |
| Oct 6, 9:30 AM MST | Tornado Warning | FGZ | Coconino, Yavapai | 45 min |
| Oct 6, 9:43 AM MST | Tornado Warning | FGZ | Coconino, Yavapai | 32 min |
| Oct 6, 10:00 AM MST | Severe Thunderstorm Warning | FGZ | Coconino | 45 min |
| Oct 6, 10:13 AM MST | Severe Thunderstorm Warning | FGZ | Coconino | 62 min |
| Oct 6, 10:14 AM MST | Severe Thunderstorm Warning | FGZ | Coconino, Yavapai | 46 min |
| Oct 6, 10:32 AM MST | Severe Thunderstorm Warning | FGZ | Coconino | 43 min |
| Oct 6, 10:35 AM MST | Tornado Warning | FGZ | Yavapai | 40 min |
| Oct 6, 10:51 AM MST | Tornado Warning | FGZ | Coconino | 39 min |
| Oct 6, 11:01 AM MST | Tornado Warning | FGZ | Coconino, Yavapai | 29 min |
| Oct 6, 11:15 AM MST | Severe Thunderstorm Warning | FGZ | Coconino, Yavapai | 45 min |
| Oct 6, 11:24 AM MST | Tornado Warning | FGZ | Coconino, Yavapai | 41 min |
| Oct 6, 11:29 AM MST | Tornado Warning | FGZ | Coconino | 31 min |
| Oct 6, 11:34 AM MST | Tornado Warning | FGZ | Coconino, Yavapai | 26 min |
| Oct 6, 12:01 PM MST | Severe Thunderstorm Warning | FGZ | Coconino, Yavapai | 44 min |
| Oct 6, 12:09 PM MST | Tornado Warning | FGZ | Coconino | 36 min |
| Oct 6, 12:11 PM MST | Tornado Warning | FGZ | Coconino | 34 min |
| Oct 6, 12:16 PM MST | Tornado Warning | FGZ | Coconino, Yavapai | 29 min |
| Oct 6, 12:47 PM MST | Tornado Warning | FGZ | Coconino | 16 min |
| Oct 6, 1:15 PM MST | Severe Thunderstorm Warning | FGZ | Coconino, Yavapai | 31 min |
| Oct 6, 1:17 PM MST | Severe Thunderstorm Warning | FGZ | Coconino, Yavapai | 43 min |
| Oct 6, 1:39 PM MST | Severe Thunderstorm Warning | FGZ | Apache | 36 min |
| Oct 6, 2:03 PM MST | Severe Thunderstorm Warning | FGZ | Coconino, Yavapai | 19 min |
| Oct 6, 2:16 PM MST | Severe Thunderstorm Warning | FGZ | Apache | 14 min |
Nearby
Flash Flood Warnings in Arizona, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.